Open Access
Translator Disclaimer
august 2015 On the Ergodic Theorem for Affine Actions on Hilbert Space
Ionut Chifan, Thomas Sinclair
Bull. Belg. Math. Soc. Simon Stevin 22(3): 429-446 (august 2015). DOI: 10.36045/bbms/1442364590

Abstract

The note establishes a new weak mean ergodic theorem (Theorem A) for $1$-cocycles associated to weakly mixing representations of amenable groups.

Citation

Download Citation

Ionut Chifan. Thomas Sinclair. "On the Ergodic Theorem for Affine Actions on Hilbert Space." Bull. Belg. Math. Soc. Simon Stevin 22 (3) 429 - 446, august 2015. https://doi.org/10.36045/bbms/1442364590

Information

Published: august 2015
First available in Project Euclid: 16 September 2015

zbMATH: 1328.22004
MathSciNet: MR3396994
Digital Object Identifier: 10.36045/bbms/1442364590

Subjects:
Primary: 20F65 , 22D40 , 43A15

Keywords: affine action , groups of polynomial growth , mean ergodic theorem

Rights: Copyright © 2015 The Belgian Mathematical Society

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.22 • No. 3 • august 2015
Back to Top